# SDR ASAA2019022638347

- Difficulty date: February 13, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100040
- Part serial: 0001053
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ LWR SKIN CRACKED AT STA 101 27.5 IN AFT OF FRONT SPAR. GROUNDED - YES. REPAIRED HORIZONTAL SKIN IAW 737 900 SRM 55 10 01 2R 11 REPAIR IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 CYCLES WITH REPEAT INSPECTION EVERY 9,000 CYCLES.
